MAUDE Adverse Event Report: ZIMMER BIOMET, INC. Zimmer® Nexel® Total Elbow; Prosthesis, Elbow, Constrained, Cemented

ZIMMER BIOMET, INC. Zimmer® Nexel® Total Elbow; Prosthesis, Elbow, Constrained, Cemented
Catalog Number 00840002411
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Medical device site infection (4845); Aseptic loosening (4883)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a second right total elbow revision due to infection, loosening, and lysis.The patient had previously undergone an initial right total elbow arthroplasty on an unknown date.The patient was subsequently revised for the first time.During the first revision, extensive metallosis was noted, associated with a failed central pin and bearing wear.The humeral and ulna implants were well fixed at that time.All implants were revised without complications.Approximately six years and nine months after the first revision, the patient underwent a second revision due to infection, loosening, and lysis.Delamination of the humeral component was reported.The patient underwent revision surgery.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products in the d10 narrative below.D10: concomitant medical products, part (lot): - 00840004410 (unknown), - unknown articulation kit (unknown), - unknown cerclage wires (unknown).G2: foreign - the event occurred in australia.Attempts have been made to gather all product identification information, and no further information has been provided.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Zimmer® Nexel® Total Elbow
Common Device Name
Prosthesis, Elbow, Constrained, Cemented
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25873240
Report Number0001822565-2026-02616
Device Sequence Number10604263
Product Code JDC
UDI-Device Identifier00889024271296
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2025
Device Catalogue Number00840002411
Device Lot Number63006561
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale